# SDR ASOA20130723139

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 23,703 hours, 14,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4A INSPECTION THE RT AFT FUSELAGE SKIN WAS FOUND TO HAVE 1 CRACK AT A RIVET ON FRAME 77 BELOW STRINGER 08R APPROX 2.1MM, .08".  MX REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR IAW DER APPROVED ETD2013-145-021460, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 07/24/13.
